Appendix on the discriminant quotient formula for global field
Publications Mathématiques de l'IHÉS, Volume 69 (1989), p. 115-117
@article{PMIHES_1989__69__115_0,
     author = {Jarden, Moshe and Prasad, Gopal},
     title = {Appendix on the discriminant quotient formula for global field},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {69},
     year = {1989},
     pages = {115-117},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1989__69__115_0}
}
Jarden, Moshe; Prasad, Gopal. Appendix on the discriminant quotient formula for global field. Publications Mathématiques de l'IHÉS, Volume 69 (1989) pp. 115-117. http://www.numdam.org/item/PMIHES_1989__69__115_0/

[1] A. Borel, Some finiteness properties of adele groups over number fields, Publ. Math. I.H.E.S., 16 (1963), 5-30. | Numdam | MR 34 #2578 | Zbl 0135.08902

[2] A. Borel, Linear Algebraic groups, New York, W. A. Benjamin (1969). | MR 40 #4273 | Zbl 0186.33201

[3] A. Borel and J. De Siebenthal, Les sous-groupes fermés de rang maximum des groupes de Lie clos, Comment. Math. Helv., 23 (1949), 200-221. | MR 11,326d | Zbl 0034.30701

[4] A. Borel and G. Prasad, Finiteness theorems for discrete subgroups of bounded covolume in semi-simple groups, Publ. Math. I.H.E.S., 69 (1989), 119-171. | Numdam | MR 91c:22021 | Zbl 0707.11032

[5] N. Bourbaki, Groupes et Algèbres de Lie, chapitres IV, V et VI, Paris, Hermann (1968).

[6] F. Bruhat and J. Tits, Groupes réductifs sur un corps local, I, Publ. Math. I.H.E.S., 41 (1972), 5-251 ; II, ibid., 60 (1984), 5-184. | Numdam | MR 48 #6265 | Zbl 0254.14017

[7] J. W. S. Cassels, Global fields, in Algebraic number theory (ed. J. W. S. CASSELS and A. FRÖHLICH), London, Academic Press (1967), 42-84. | MR 36 #5106

[8] C. Chevalley, Introduction to the theory of algebraic functions of one variable, A.M.S. Math. Surveys, Number VI (1951). | MR 13,64a | Zbl 0045.32301

[9] M. Deuring, Lectures on the theory of algebraic functions of one variable, Springer-Verlag Lecture Notes Math., 314 (1973). | MR 49 #8970 | Zbl 0249.14008

[10] A. Fröhlich, Local Fields, in Algebraic number theory (ed. J. W. S. CASSELS and A. FRÖHLICH), London, Academic Press (1967), 1-41.

[11] G. Harder, Minkowskische Reduktionstheorie über Funktionenkörpern, Inventiones Math., 7 (1969), 33-54. | MR 44 #1667 | Zbl 0242.20046

[12] G. Harder, A Gauss-Bonnet formula for discrete arithmetically defined groups, Ann. Sci. École Norm. Sup., Paris, 4 (1971), 409-455. | Numdam | MR 46 #8255 | Zbl 0232.20088

[13] G. Harder, Chevalley groups over function fields and automorphic forms, Ann. Math., 100 (1974), 249-306. | MR 58 #27799 | Zbl 0309.14041

[14] H. Hasse, Number theory, Berlin, Springer-Verlag (1980). | MR 81c:12001b | Zbl 0423.12002

[15] H. Jacquet and R. P. Langlands, Automorphic forms on GL(2), Springer-Verlag Lecture Notes Math., 114 (1970). | MR 53 #5481 | Zbl 0236.12010

[16] M. Kneser, Hasse principle for H1 of simply connected groups, Proc. A.M.S. Symp. Pure Math., 9 (1966), 159-163. | MR 36 #3788 | Zbl 0259.20041

[17] R. Kottwitz, Tamagawa numbers, Ann. Math., 127 (1988), 629-646. | MR 90e:11075 | Zbl 0678.22012

[18] K. F. Lai, Tamagawa number of reductive algebraic groups, Compos. Math., 41 (1980), 153-188. | Numdam | MR 82d:20043 | Zbl 0416.20035

[19] R. P. Langlands, The volume of the fundamental domain for some arithmetical subgroups of Chevalley groups, Proc. A.M.S. Symp. Pure Math., 9 (1966), 143-148. | MR 35 #4226 | Zbl 0218.20041

[20] I. G. Macdonald, The volume of a compact Lie group, Inventiones Math., 56 (1980), 93-95. | MR 81h:22018 | Zbl 0426.22009

[21] G. A. Margulis, Cobounded subgroups in algebraic groups over local fields, Functional Anal. Appl., 11 (1977), 45-57. | MR 56 #495 | Zbl 0412.22007

[22] J. G. M. Mars, Les nombres de Tamagawa de certains groupes exceptionnels, Bull. Soc. Math. France, 94 (1966), 97-140. | Numdam | MR 35 #4227 | Zbl 0146.04601

[23] J. G. M. Mars, The Tamagawa number of 2An, Ann. Math., 89 (1969), 557-574. | MR 41 #8427 | Zbl 0193.21502

[24] J. Oesterlé, Nombres de Tamagawa, Inventiones Math., 78 (1984), 13-88. | MR 86i:11016 | Zbl 0542.20024

[25] T. Ono, On algebraic groups and discontinuous groups, Nagoya Math. J., 27 (1966), 279-322. | MR 33 #7342 | Zbl 0166.29802

[26] T. Ono, On Tamagawa numbers, Proc. A.M.S. Symp. Pure Math., 9 (1966), 122-132. | MR 35 #191 | Zbl 0223.20050

[27] G. Prasad, Strong approximation, Ann. Math., 105 (1977), 553-572. | MR 56 #2921 | Zbl 0348.22006

[28] G. Prasad and M. S. Raghunathan, Topological central extensions of semi-simple groups over local fields, Ann. Math., 119 (1984), 143-268. | MR 86e:20051a | Zbl 0552.20025

[29] J.-P. Serre, Lie algebras and Lie groups, New York, W. A. Benjamin (1965). | MR 36 #1582 | Zbl 0132.27803

[30] T. A. Springer, Reductive groups, Proc. A.M.S. Symp. Pure Math., 33 (1979), Part I, 3-27. | MR 80h:20062 | Zbl 0416.20034

[31] R. Steinberg, Regular elements of semi-simple algebraic groups, Publ. Math. I.H.E.S., 25 (1965), 49-80. | Numdam | MR 31 #4788 | Zbl 0136.30002

[32] J. Tits, Classification of algebraic semi-simple groups, Proc. A.M.S. Symp. Pure Math., 9 (1966), 33-62. | MR 37 #309 | Zbl 0238.20052

[33] J. Tits, Reductive groups over local fields, Proc. A.M.S. Symp. Pure Math., 33 (1979), Part I, 29-69. | MR 80h:20064 | Zbl 0415.20035

[34] A. Weil, Adèles and algebraic groups, Boston, Birkhäuser (1982). | MR 83m:10032 | Zbl 0493.14028